| Model Number |
V3.0 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that an ophthalmic console shut down by its own before cataract surgery.The surgery was completed with another console.There was no impact on the patient.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The company representative confirmed and replicated the reported event.To address the issue the host video printed circuit board (pcb) was replaced.The system was tested and found to meet product specifications.A non-conformance-based review of the batch/lot/serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this lot/batch/serial number was performed.No similar complaints were reported for the product lot/batch/serial under investigation.The root cause of the reported event is attributed to a nonconforming host video pcb.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The host was returned for testing on this investigation.The system was tested and found to meet product specifications.A review for complaints reported against this serial number was performed.No similar complaints were reported for the product serial under investigation.The returned host video printed circuit board (pcb) was received for testing on this investigation.A visual assessment of the returned sample revealed no obvious nonconformities.The sample was installed into a calibrated console and turned on.The console went through an overnight burn-in three surgical tests in sculpt mode with no issues observed.The root cause of the reported event is attributed to a internal wear/reliability issues within the system.However, how or when these wear/reliability issues occurred remains inconclusive.Actions taken manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).